Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Makoto Namba
Title: Families of meromorphic functions on compact Riemann surfaces
Additional book information Lecture Notes in Math., vol. 767, Springer-Verlag, Berlin and New York, 1979, xii + 284 pp., $16.30.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Robert C. Gunning
Journal: Bull. Amer. Math. Soc. 4 (1981), 353-357
DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14913-2
PII: S 0273-0979(1981)14913-2